# SDR AALA201806059014

- Difficulty date: May 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112546200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE INTERCOSTAL, FRAME 16,  FROM LOWER INBOARD HOLE OF DOOR STOP FITTING NR 7.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11, AND DRAWING 53112300.
